Table of Contents
Journal of Difference Equations
Volume 2014 (2014), Article ID 461086, 6 pages
http://dx.doi.org/10.1155/2014/461086
Research Article

Exact Controllability of an Impulsive Semilinear System with Deviated Argument in a Banach Space

Department of Mathematics, IIT Roorkee, Roorkee, Uttarakhand 247667, India

Received 28 April 2014; Accepted 30 June 2014; Published 16 July 2014

Academic Editor: Honglei Xu

Copyright © 2014 Sanjukta Das et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. P. Dauer and N. I. Mahmudov, “Controllability of some nonlinear systems in Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 123, no. 2, pp. 319–329, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. K. Balachandran and E. R. Anandhi, “Boundary controllability of integrodifferential systems in Banach spaces,” Proceedings of the Indian Academy of Sciences A: Mathematical Sciences, vol. 111, no. 1, pp. 127–135, 2001. View at Publisher · View at Google Scholar
  3. K. Balachandran and J. Y. Park, “Existence of solutions and controllability of nonlinear integrodifferential systems in Banach spaces,” Mathematical Problems in Engineering, vol. 2003, no. 1-2, pp. 65–79, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. N. Sukavanam and Divya, “Exact and Approximate controllability of abstract semilinear control systems,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 13, pp. 1835–1837, 2002. View at Google Scholar
  5. Y. K. Chang, “Controllability of impulsive functional differential systems with infinite delay in Banach spaces,” Chaos, Solitons and Fractals, vol. 33, no. 5, pp. 1601–1609, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Li, M. Wang, and F. Zhang, “Controllability of impulsive functional differential systems in Banach spaces,” Chaos, Solitons and Fractals, vol. 29, no. 1, pp. 175–181, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. J. Jeong, J. Kim, and H. Roh, “Controllability for semilinear retarded control systems in Hilbert spaces,” Journal of Dynamical and Control Systems, vol. 13, no. 4, pp. 577–591, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. Z. Tai and X. Wang, “Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces,” Applied Mathematics Letters, vol. 22, no. 11, pp. 1760–1765, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. Sakthivel and E. R. Anandhi, “Approximate controllability of impulsive differential equations with state-dependent delay,” International Journal of Control, vol. 83, no. 2, pp. 387–393, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. C. G. Gal, “Semilinear abstract differential equations with deviated argument,” Research on Evolution Equation Compendium, vol. 333, no. 16, pp. 381–386, 2009. View at Google Scholar
  11. D. N. Pandey, A. Ujlayan, and D. Bahuguna, “On nonlinear abstract neutral differential equations with deviated argument,” Nonlinear Dynamics and Systems Theory, vol. 10, no. 3, pp. 283–294, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. C. Chang and H. Liu, “Existence of solutions for a class of neutral partial differential equations with nonlocal conditions in the α-norm,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 9, pp. 3759–3768, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. K. Naito, “Controllability of semilinear control systems dominated by the linear part,” SIAM Journal on Control and Optimization, vol. 25, no. 3, pp. 715–722, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. A. Pazy, Semigroups of Linear Operators and Appli cations to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet